# SDR ASAA2023082044689

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 40,081 hours, 12,759 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN STARTING PREFLIGHT, ENGINE 2 IGNITION LEFT CIRCUIT BREAKER POPPED. GROUNDED - YES. FOLLOWED C/B RESET PROCEDURE IN REF WITH B737-900 AMM 20-60-01. OPENED C/B PANEL TO INSPECT FOR ARCHING BURNS OR DEBRIS. NO ISSUES NOTED. CLOSED C/B ENGINE 2 IGNITION LEFT C/B STAYED IN PERFORMED ENGINE RUN WITH CREW ON ENGINE 2 IGNITION LEFT. IN REFERENCE WITH AMM 71-00-00, OPS CHECK GOOD. C/B REMAINED IN.
